On the existence of a global solution of an initial-boundary value
Doklady Akademii Nauk, Tome 321 (1991) no. 1, pp. 75-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_1_a14,
author = {A. Sakabekov},
title = {On the existence of a global solution of an initial-boundary value},
journal = {Doklady Akademii Nauk},
pages = {75--78},
year = {1991},
volume = {321},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_1_a14/}
}
A. Sakabekov. On the existence of a global solution of an initial-boundary value. Doklady Akademii Nauk, Tome 321 (1991) no. 1, pp. 75-78. http://geodesic.mathdoc.fr/item/DAN_1991_321_1_a14/